# SDR 2001UALA00175

- Difficulty date: March 4, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 11,155 hours, 3,988 cycles
- Engine: Iae V2522A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 02392
- Condition: Failed
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLEED AIR LOW TEMPERATURE INDICATION. SUPPLEMENTAL DATA UPDATE REPLACED FAN AIR VALVE THERMOSTAT.   NO FURTHER DISCREPANCIES NOTED SINCE THERMOSTAT REPLACEMENT.
